# SDR AALA201610179009

- Difficulty date: October 16, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 66,349 hours, 24,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR EXIT COVER FELL OFF.  INSTALLED NEW 1R DOOR EXIT COVER REF AMM 33-51-13.  THE AIRCRAFT WAS NOT GROUNDED.
